Robust Bayesian inference on scale parameters

Fernandez, Carmen, Fernández, Carmen, Osiewalski, Jacek, Steel, Mark F. J. . Journal of Multivariate Analysis 2001. 77 (1) :54-72

Locate this article in:

Bibtex

@article{CIS-173835,
  Author = {Fernandez, Carmen and Fernández, Carmen and Osiewalski, Jacek and Steel, Mark F. J.},
  Title = {Robust Bayesian inference on scale parameters},
  Journal = {Journal of Multivariate Analysis},
  Volume = {77},
  Number = {1},
  Year = {2001},
  Pages = {54--72},
  Keywords = {Posterior distribution, Regression model, Scale invariance, Scale model}
}

Similar articles